# SDR ABXA000155

- Difficulty date: March 20, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 68,813 hours, 24,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 0231
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGING CIRCUIT BREAKER WOULD NOT RESET.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC9 MM, OPS CHECKED GOOD.
